# SDR HALA0600635

- Difficulty date: August 28, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-300
- Aircraft serial: 33423
- Aircraft time: 13,534 hours, 2,626 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ELEV FELL LIGHT ILLUMINATED DURING APPROACH WITH ELEV FELL EICAS MESSAGE.  ACCOMPLISHED FIM 27-30-06 FIG 106, NO DEFECTS NOTED, SYS TEST OK.
